Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Connectivity of pseudomanifold graphs from an algebraic point of view
KTH, Skolan för teknikvetenskap (SCI), Matematik (Inst.), Matematik (Avd.).
2015 (engelsk)Inngår i: Comptes Rendus Mathematiques de l'Academie des Sciences = Mathematical reports of the academy of science, ISSN 0706-1994, Vol. 353, nr 12, s. 1061-1065Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

The connectivity of graphs of simplicial and polytopal complexes is a classical subject going back at least to Steinitz, and the topic has since been studied by many authors, including Balinski, Barnette, Athanasiadis, and Bjorner. In this note, we provide a unifying approach that allows us to obtain more general results. Moreover, we provide a relation to commutative algebra by relating connectivity problems to graded Betti numbers of the associated Stanley-Reisner rings.

sted, utgiver, år, opplag, sider
Elsevier, 2015. Vol. 353, nr 12, s. 1061-1065
HSV kategori
Identifikatorer
URN: urn:nbn:se:kth:diva-186129DOI: 10.1016/j.crma.2015.09.018ISI: 000366617600001Scopus ID: 2-s2.0-84951310212OAI: oai:DiVA.org:kth-186129DiVA, id: diva2:925574
Merknad

QC 20160511

Tilgjengelig fra: 2016-05-02 Laget: 2016-05-02 Sist oppdatert: 2017-11-30bibliografisk kontrollert
Inngår i avhandling
1. Topological and Shifting Theoretic Methods in Combinatorics and Algebra
Åpne denne publikasjonen i ny fane eller vindu >>Topological and Shifting Theoretic Methods in Combinatorics and Algebra
2016 (engelsk)Doktoravhandling, med artikler (Annet vitenskapelig)
Abstract [en]

This thesis consists of six papers related to combinatorics and commutative algebra.

In Paper A, we use tools from topological combinatorics to describe the minimal free resolution of ideals with a so called regular linear quotient. Our result generalises the pervious results by Mermin and by Novik, Postnikov & Sturmfels.

In Paper B, we describe the convex hull of the set of face vectors of coloured simplicial complexes. This generalises the Turan Graph Theorem and verifies a conjecture by Kozlov from 1997.

In Paper C, we use algebraic shifting methods to characterise all possible clique vectors of k-connected chordal graphs.

In Paper D, to every standard graded algebra we associate a bivariate polynomial that we call the Björner-Wachs polynomial. We show that this invariant provides an algebraic counterpart to the combinatorially defined h-triangle of simplicial complexes. Furthermore, we show that a graded algebra is sequentially Cohen-Macaulay if and only if it has a stable Björner-Wachs polynomial under passing to the generic initial ideal.

In Paper E, we give a numerical characterisation of the h-triangle of sequentially Cohen-Macaulay simplicial complexes; answering an open problem raised by Björner & Wachs in 1996. This generalise the Macaulay-Stanley Theorem. Moreover, we characterise the possible Betti diagrams of componentwise linear ideals.

In Paper F, we use algebraic and topological tools to provide a unifying approach to study the connectivity of manifold graphs. This enables us to obtain more general results.

sted, utgiver, år, opplag, sider
KTH Royal Institute of Technology, 2016. s. 152
Serie
TRITA-MAT-A ; 2016:02
HSV kategori
Forskningsprogram
Matematik
Identifikatorer
urn:nbn:se:kth:diva-186136 (URN)978-91-7595-899-6 (ISBN)
Disputas
2016-06-07, F3, Lindstedtsvägen 26, Stockholm, 12:30 (engelsk)
Opponent
Veileder
Merknad

QC 20160516

Tilgjengelig fra: 2016-05-16 Laget: 2016-05-02 Sist oppdatert: 2016-05-16bibliografisk kontrollert

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fulltekstScopus

Søk i DiVA

Av forfatter/redaktør
Goodarzi, Afshin
Av organisasjonen
I samme tidsskrift
Comptes Rendus Mathematiques de l'Academie des Sciences = Mathematical reports of the academy of science

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 259 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf